# SDR F3LA2017120500262

- Difficulty date: November 29, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N205FR
- Make and model: Airbus A320-214
- Aircraft serial: 4253
- Aircraft time: 28,502 hours, 11,457 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D18309115
- Part serial: ALT751999
- Condition: Out Of Rig
- Location: Zone 800
- Part time: 31,287 hours, 15,435 cycles
- Component: Slide, Airbus
- Component part number: D30664509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEPLOY R1 DOOR SLIDE, DUE TO INABILITY TO INSTALL PIN FOR INFLATION BOTTLE. SLIDE REPLACED ON PEMCO NR 1779N176. PERFORMED OPERATIONAL TEST OF ESCAPE SLIDE DEPLOYMENT IAW AMM 25-62-00-710-051-A TIME TO FULLY DEPLOY 8.32 SECONDS.
